MathSciNet Relay Station
MathSciNet bibliographic data
MR181886 46.10 (46.01)
Kadecʹ, M. Ĭ.; Pelčinʹski, A. Basic sequences, bi-orthogonal systems and norming sets in Banach and Fréchet spaces. (Russian) Studia Math. 25 1965 297–323.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement